MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CUSTOMIZED PORTEX BIVONA TRACHEOSTOMY TUBE; TUBTUBE, TRACHEOSTOMY (W/WO CONNECTOR) PRODUCT CODE: BTO

SMITHS MEDICAL ASD, INC. CUSTOMIZED PORTEX BIVONA TRACHEOSTOMY TUBE; TUBTUBE, TRACHEOSTOMY (W/WO CONNECTOR) PRODUCT CODE: BTO
Model Number ST17FN70NSB128N
Medical Device Problem Codes Malposition of Device (2616); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Possible lot number are: bs001477, bs002617, bs002618.
 
Event or Problem Description
Information was received that a smiths medical customized portex bivona tracheostomy tube, had issues, pinching the patient.No further adverse patient effects were reported.

Brand Name
CUSTOMIZED PORTEX BIVONA TRACHEOSTOMY TUBE
Common Device Name
TUBTUBE, TRACHEOSTOMY (W/WO CONNECTOR) PRODUCT CODE: BTO
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis, mn
MDR Report Key9863269
Report Number3012307300-2020-02118
Device Sequence Number3940182
Product Code BTO
UDI-Device Identifier15019517111699
UDI-Public15019517111699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberST17FN70NSB128N
Device Catalogue NumberST17FN70NSB128N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1